Estimation of Non-Gaussian Response Distribution of a Nonlinear System Subjected to Random Excitation. Application to Nonwhite Excitation with Nonrational Spectrum.
Bibliographic Information
- Other Title
-
- 不規則励振を受ける非線形系の非ガウス応答分布の推定 非有理形スペクトルを有する入力の場合
- フキソク レイシン オ ウケル ヒセンケイケイ ノ ヒ ガウス オウトウ ブン
Search this article
Description
The non-Gaussian response distribution of a single degree-of-freedom system with nonsymmetric nonlinearities subjected to nonwhite random excitation with nonrational spectra is investigated. The nonstationary and stationary probability densities of stochastic responses are calculated by employing the method which consists of the non-Gaussian equivalent linearization technique and the use of the moment equations approach. The non-Gaussian probability density function for the response distribution is expressed in terms of the potential of the system and employed for determining the equivalent linear coefficients. The results are compared with the corresponding digital simulation results.
Journal
-
- TRANSACTIONS OF THE JAPAN SOCIETY OF MECHANICAL ENGINEERS Series C
-
TRANSACTIONS OF THE JAPAN SOCIETY OF MECHANICAL ENGINEERS Series C 64 (617), 1-6, 1998
The Japan Society of Mechanical Engineers
- Tweet
Keywords
Details 詳細情報について
-
- CRID
- 1390001206328924416
-
- NII Article ID
- 130004083649
- 110002383497
-
- NII Book ID
- AN00187463
-
- ISSN
- 18848354
- 03875024
-
- NDL BIB ID
- 4391861
-
- Text Lang
- ja
-
- Data Source
-
- JaLC
- NDL Search
- Crossref
- CiNii Articles
-
- Abstract License Flag
- Disallowed